MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY CARBON DIOXIDE REAGENT, CONCENTRATED; ENZYMATIC, CARBON-DIOXIDE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY CARBON DIOXIDE REAGENT, CONCENTRATED; ENZYMATIC, CARBON-DIOXIDE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens they obtained erroneously elevated carbon dioxide concentrated (co2_c) results on three (3) patient samples on an advia chemistry xpt system.The erroneously elevated results were not reported to the physician(s).The same samples were reprocessed on an alternate advia chemistry xpt system.Lower results were obtained, considered correct, and not reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated carbon dioxide concentrated (co2_c) results.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding three (3) erroneously elevated carbon dioxide concentrated (co2_c) patient sample results obtained on an advia chemistry xpt system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (28-aug-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos reviewed the information provided by the customer.No reagent issues were identified.A siemens customer service engineer (cse) was dispatched to the customer's site and inspected the instrument.The cse performed a variety of troubleshooting steps on the instrument and observed inadequate aspiration.The cse replaced the aspiration pump tubing of the instrument, which is considered routine service.The customer stated the issue was resolved and no other discordant results were reported.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.Section h6 has been updated to reflect the sos investigation.Initial mdr 2432235-2025-00221 was filed on 26-aug-2025.

Brand Name
ADVIA CHEMISTRY CARBON DIOXIDE REAGENT, CONCENTRATED
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
isaac dashefsky
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key22893297
Report Number2432235-2025-00221
Device Sequence Number8984710
Product Code KHS
UDI-Device Identifier00630414553177
UDI-Public(01)00630414553177(10)170(17)260131
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K100289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue Number10283345
Device Lot Number170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown